I recently had strep throat or what is believed to be, while taking one-a-day womens vitamin. I stopped taking the vitamin when I was placed on a zpac antibiotic which seem to be working. I started to feel better after the 5th dose. I then started taking the vitamin again and all the symptoms of my strep throat came back. Severe sore throat with swelling, hurts intensly when i cough. I now even feel pain in my chest. I'm 43 and I have never had strep before or even had a disease to double back on me. After reading online some of the reactions others have had to multi vitamins im wondering if im allergic to something in the vitamins thats causing the throat and chest pain? Also, i have only been on the vitamins for 3 wk and i have had strep twice in the last 2 weeks. If someone could please advise me i would appreciate any insight.
How are you? Aside from the severe sore throat with swelling, what other symptoms are present? What tests were done? Medications may indeed cause allergic reactions - rash, difficulty of breathing or swelling or inflammation of membranes. With allergy, it is important to discontinue possible allergen and take antihistamine medications. It would also help if you have your throat checked or a swab taken to rule out infectious causes. Drink plenty of fluids and check with your doctor for proper evaluation. Diagnostic tests such as allergy testing may also help. Take care and do keep us posted.
Thanks for replying to my post. My symptoms also included sinus congestion and a productive cough (green). I am now glad to report that I am feeling better. I stopped the multi-vitamin a second time and all symptoms were gone in 2 days. However, I do still have a dry cough. I have not had an opportunity to have a allergy test, but I do plan to do so. Thanks again!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.